# SDR FDEA201511073510

- Difficulty date: November 7, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 77,138 hours, 29,117 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Block
- Condition: Rough
- Location: L1 Door
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ENGAGED PLACARD OR RED ARMED BLOCK DOES NOT EXTEND OUT WHEN L1 DOOR SLIDE IS ARMED, ALSO ARMED LIGHT IS ILLUMINATED.  FOUND ROUGH EDGES AROUND RED ARM BLOCK ON INSIDE OF DOOR LINER.  REMOVED ROUGH EDGES & PERFORMED OPERATIONS CHECK IAW AMM 52-71-00-5.  ALL CHECKED GOOD.
